# SDR R61A20110121

- Difficulty date: May 22, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000026
- Aircraft time: 17,372 hours, 11,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 17,372 hours, 11,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK MAINTENANCE FOUND MULTIPLE SKIN DAMAGE/DENTS AFT OF REAR CARGO DOOR FRS 81-83 STRG 23R TO 26R.  MAINTENANCE PERFORMED MAJOR REPAIR, REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR PER ETD 2011-170/05521 REV B.  A/C IS CURRENTLY OUT OF SERVICE FOR HEAVY CHECK.
